# SDR CA120129001

- Difficulty date: January 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Socata TBM 700
- Engine: Pwa PT6A64
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE PREPARING FOR THE SCHEDULED NIGHT FLIGHTS, AFTER NORMAL ENGINE START, WHILE RUNNING UP TO PERFORM THE FEATHERING CHECK, THE ENGINE COULD ONLY ACHIEVE 1700 RPM ON THE PROPELLER WHERE 1900 RPM SHOULD HAVE BEEN AVAILABLE WITH THROTTLE FULL FORWARD. FLAMES COULD ALSO BE SEEN ON ENGINE SHUTDOWN. TROUBLESHOOTING LED TO THE REPLACEMENT OF A FAULTY FUEL CONTROL UNIT.
